RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 3, Issue 2  


The motion of a binary mixture and viscous liquid in a circular pipe under the action of an unsteady pressure gradient
Viktor K. Andreev, Alexander P. Chupakhin
135
On optimization of mixing process of liquids in microchannels
Andrey V. Minakov, Valery Ya. Rudyak, Andrey A. Gavrilov, Alexander A. Dekterev
146
On elements of axiomatizing eventology
Oleg Yu. Vorobyev
157
Applied-physics problems of the generation of broadband surface coupling antennas of the long-wave band
Vladimir I. Gotovko
165
Characteristic algebras of nonlinear hyperbolic systems of equations
Anatoly V. Zhiber, Olga S. Kostrigina
173
Propagation of the Lamb and $SH$-waves in piezoelectric cubic crystal's plate
Olga P. Zolotova, Sergey I. Burkov, Boris P. Sorokin
185
The algorithm of construction of minimal cubature formulas with Haar $d$-property in the two-dimensional case
Kirill A. Kirillov
205
Heat and mass transfer at the liquid-gas interface under diffusion evaporation
Vladimir V. Kuznetsov
216
Stationary Ovsyannikov vortex in the field of large gravitating center
Daniil V. Parshin, Alexander P. Chupakhin
228
On analogues of Laurent series for harmonic functions
Barlikbay B. Prenov
244
The new solutions sets of minimal surface equation
Sergey I. Senashov, Olga N. Cherepanova
248
Numerical solving of the liner two-dimensional dynamic problem in liquid-filled porous media
Konstantin E. Sorokin, Kholmatjon Kh. Imomnazarov
256
On groups of limited permutations
Nikolay M. Suchkov, Nadezhda G. Suchkova
262
Method of the finding the nonlinear phenomenas in ocean from moving undersea object and their theoretical explanation
Vladimir A. Schepetilinikov, Pavel A. Starodubtsev, Valery I. Traskovskiy, Aleksey G. Senchenko, Roman N. Alifanov
267
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019